Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/15561

Title: Jump in adiabatic invariant at a transition between modes of motion for systems with impacts
Authors: Gorelyshev, Igor
Neishtadt, Anatoly
Issue Date: 2008
Publisher: © IOP Publishing Ltd and London Mathematical Society
Citation: GORELYSHEV, I. and NEISHTADT, A., 2008. Jump in adiabatic invariant at a transition between modes of motion for systems with impacts. Nonlinearity, 21(4), pp.661-676.
Abstract: The one-dimensional motion of a particle between slowly moving reflecting walls in a slowly varying potential is considered. It is shown that standard adiabatic perturbation theory describes dynamics in the mode with impacts with the same accuracy as in the mode without impacts. An asymptotic formula for the jump of adiabatic invariant due to the change in mode of the motion is obtained.
Description: This item is Closed Access.
Version: Closed access
DOI: 10.1088/0951-7715/21/4/002
URI: https://dspace.lboro.ac.uk/2134/15561
Publisher Link: http://dx.doi.org/10.1088/0951-7715/21/4/002
ISSN: 0951-7715
Appears in Collections:Closed Access (Maths)

Files associated with this item:

File Description SizeFormat
2008_gor_neish_nonlin.pdfPublished version184.98 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.